# SDR DALA2017042103344

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 62,010 hours, 24,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER GATE NOT FLUSH AT DEPARTURE.    ADJUSTED THE L2 DOOR UPPER GATE IAW AMM 52-11. ALL CHECKED GOOD.
